# SDR NACA2025040700005

- Difficulty date: April 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT HATCH CORROSION AROUND LOW PORTION.  REPLACED NEW SEAL ANGLE - BOTTOM IAW B737-300 SRM 51-40-02 PARA 4 PAGE 2 AND DWG NO. 50-7978 SH 2.
